Espaces analytiques relatifs et théorème de finitude.

Christian Houzel

Mathematische Annalen (1973)

  • Volume: 205, page 13-54
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

Houzel, Christian. "Espaces analytiques relatifs et théorème de finitude.." Mathematische Annalen 205 (1973): 13-54. <http://eudml.org/doc/162481>.

@article{Houzel1973,
author = {Houzel, Christian},
journal = {Mathematische Annalen},
pages = {13-54},
title = {Espaces analytiques relatifs et théorème de finitude.},
url = {http://eudml.org/doc/162481},
volume = {205},
year = {1973},
}

TY - JOUR
AU - Houzel, Christian
TI - Espaces analytiques relatifs et théorème de finitude.
JO - Mathematische Annalen
PY - 1973
VL - 205
SP - 13
EP - 54
UR - http://eudml.org/doc/162481
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.